The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Complete Convergence for Arrays of Rowwise ?-mixing Random Variables
Pages: 546-554
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  ?-mixing sequencearray of rowwise ?-mixing random variablescomplete convergence;
Abstract: In the paper, the complete convergence for arrays of rowwise ?-mixing random variables is studied. Some sufficient conditions for complete convergence for an array of row-wise?-mixing random variables without assumptions of identical distribution and stochastic domination are presented.
Related Articles
No related articles found